It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1Showing 1 - 8 of 8 for benadryl shaking. (0.001 seconds)


... it totally wires me and it's like I've just had 4 cups of coffee!! But I've definitely heard of psychiatrists recommending patients try Benadryl for either sleep or anxiety. ... (12 replies)
... I just need to share something tonight because I am having a hard time shaking off my aggravation here. I have just finished coming off a slow taper from an opiate... oxycodone. I will be tackling a taper off Xanax in the near future. ... (12 replies)
... what I originally posted, I will tell you that part of my experience came when I found out that my own daughter, during her early college days, had started using Benadryl to get to sleep everynight. She had been doing this for a while before I found out. ... (12 replies)

I'm Back!!!!
Nov 15, 2007
... as on Trazadone for sleep and Motrin, it was only 2 days of dosing that i was on. As soon as they found out, they dropped everything and i was only able to take Benadryl for sleep. So i'm now at home, waiting to see my OBGYN next week. ... (22 replies)
... of my .25 of Xanax I take half a pill of Benadryl. The doctor said using Benadryl will help to taper off Xanax. My stomach is no longer out of whack. I have not vomited for about 5 days. ... (32 replies)
... OK, everyone pretty much knows my deal and what's been going on. I've been on suboxone for 3 weeks now, and aside from them being stolen from me, by my neighbor, and a few minor side effects the first few days... they have been a huge asset to my recovery. While the suboxone completely takes away my craving for any pain killers, I still find myself feeling the urge to take... (19 replies)
... ide effects i'm having. I know that i can't keep on drinking because i would get up in the mornings and grab a beer instead of coffee. I would drink 4, then take benadryl and sleep. ... (18 replies)
... It's been a week since I've been on Wellbutrin XL. My hands have been shaking a bit for the last three days and I have a high pitch ringing in my ears like if I've been in a club with real loud music. ... (32 replies)




Pages: 1

All times are GMT -7. The time now is 09:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!